# SDR AALA202111153162

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 71,303 hours, 28,211 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT AS WE LEVELED AT 6000' AND THE POWER INCREASED THERE WAS A DIRTY SOCK ODOR THAT LASTED ABOUT 1-2 MINUTES. THE ODOR WAS NOTICED IN BOTH THE CABIN AND THE FLIGHT DECK. THE ODOR DISSIPATED AFTER THE POWER DECREASED ON RESUMPTION OF DESCENT. APU WAS OFF. ODOR STILL NOTICEABLE AT GATE AFTER APU BLEED TURNED ON. MAINTENANCE FOUND THE  HEPA FILTER DIRTY AND REPLACED IT PER AMM 21-21-41.
